Quasi periodic flow near a codimension one singularity of a divergence free vector field in dimension four
Bifurcation, théorie ergodique et applications - 22-26 juin 1981, Astérisque no. 98-99  (1982), p. 74-142
@incollection{AST_1983__98-99__74_0,
     author = {Braaksma, B. L. J. and Broer, H. W.},
     title = {Quasi periodic flow near a codimension one singularity of a divergence free vector field in dimension four},
     booktitle = {Bifurcation, th\'eorie ergodique et applications - 22-26 juin 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {98-99},
     year = {1982},
     pages = {74-142},
     zbl = {0517.58033},
     mrnumber = {724444},
     language = {en},
     url = {http://www.numdam.org/item/AST_1983__98-99__74_0}
}
Braaksma, B. L. J.; Broer, H. W. Quasi periodic flow near a codimension one singularity of a divergence free vector field in dimension four, in Bifurcation, théorie ergodique et applications - 22-26 juin 1981, Astérisque, no. 98-99 (1982), pp. 74-142. http://www.numdam.org/item/AST_1983__98-99__74_0/

[1] Arnol'D, V. I.: Lectures on Bifurcations and Versal Families. In: Russ. Math. Surveys 27, 54-123 (1972). | Article | MR 413191 | Zbl 0264.58005

[2] Arnol'D, V. I., Avez, A.: Problèmes Ergodiques de la Mécanique Classique. Paris: Gautlier-Villars 1967. | MR 209436 | Zbl 0149.21704

[3] Broer, H. W.: Formal Normal Form Theorems for Vector Fields and some Consequences for Bifurcations in the Volume Preserving Case. To appear, proceedings Warwick 1980, Springer. | MR 654883 | Zbl 0504.58031

[4] Broer, H. W.: Quasi Periodic Flow near a Codimension One Singularity of a Divergence Free Vector Field in Dimension Three. To appear, proceedings Warwick 1980, Springer. | MR 654884 | Zbl 0485.58017

[5] Broer, H. W.: Bifurcations of Singularities in Volume Preserving Vector Fields. Groningen, Ph. D-thesis, 1979.

[6] Broer, H. W., Van Strien, S.J.: Infinitely Many Moduli of Strong Stability in Generic Divergence Free Unfoldings. To be published. | Zbl 0528.58004

[6a] Deimling, K.: Nichtlineare Gleichungen und Abbildungsgrade. Berlin-Heidelberg-New York: Springer 1974. | Article | MR 500322 | Zbl 0281.47033

[7] Dumortier, F., Roussarie, R.: Étude Locale des Champs de Vecteur à Paramètres. In: Journées Singulières de Dijon, Astérisque 59-60, 1978. | MR 542730 | Zbl 0405.58013

[8] Guckenheimer, J.: On Quasiperiodic Flow with Three Independent Frequencies. Santa Cruz, Preprint, 1980.

[9] Hirsch, M. W. Pugh, C. C., Snub, M.: Invariant Manifolds. Berlin-Heidelberg-New York: Springer 1977. | MR 501173 | Zbl 0355.58009

[10] Marsden, J. E., Mccracken, M.: The Hopf Bifurcation and Its Applications. Berlin-Heidelberg-New York: Springer 1976. | Article | MR 494309 | Zbl 0346.58007

[11] Moser, J.: On invariant Curves of Area-Preserving Mappings of an Annulus. Nachr.Akad. Wiss. Göttingen, Math. Phys. Kl. II, 1-20 (1962). | MR 147741 | Zbl 0107.29301

[11a] Moser, J.: On the Theory of Quasiperiodic Motions, Siam Review, 8, II, 145-172 (1966). | Article | MR 203160 | Zbl 0243.34081

[12] Moser, J.: Convergent Series Expansions for Quasi-Periodic Motions. Math. Annalen 169, 136-176 (1967). | Article | MR 208078 | Zbl 0149.29903

[13] Palis, J., Takens, F.: Topological Equivalence in Normally Hyperbolic Dynamical Systems. Topology 16, 335-345 (1977). | Article | MR 474409 | Zbl 0391.58015

[14] Pöschel, J.: Differentiable Foliation of Invariant Tori in Hamiltonian Systems. ETH-Zürich, Preprint, 1981.

[15] Takens, F.: Singularities of Vector Fields. Publ. Math. IHES 43, 48-100 (1974). | Article | MR 339292 | Zbl 0279.58009